# SDR IPXA2025081918116

- Difficulty date: July 8, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,467 hours, 17,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 831AZ HAS CRACK (.600 IN). 91148554 REPAIRED CRACK WITH 08-116, BATCH 4394542. IAW AMM A300-600 52-34-13/801 PARA 4.3.B.4-6. PAINTED REPAIRED AREA WITH .05 OZ OF 16-407, BATCH 4352735. CUP 02-012-176. IAW AMM A300-600 52-34-13/801 PARA 4.3.C.1.
